Cosmological perturbations and the reionization epoch

Avelino, Pedro P and Liddle, Andrew R (2004) Cosmological perturbations and the reionization epoch. Monthly Notices of the Royal Astronomical Society, 348 (1). pp. 105-110. ISSN 0035-8711

[img]
Preview
PDF - Published Version
Download (359kB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Andrew Liddle
Date Deposited: 06 Feb 2012 20:35
Last Modified: 14 Mar 2017 00:15
URI: http://sro.sussex.ac.uk/id/eprint/26814

View download statistics for this item

📧 Request an update